# SDR P5CA9500089

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEELWELL BS 400 LEFT SIDE ANGLE BRACKET IS BROKEN.  MANUFACTURED NEW ANGLE BRACKET FROM 7075-T6 0.50 INCH MATERIAL PER BOEING SRM 53-10-20 AND INSTALLED PER BOEING SRM 51-30-02.
